Alert archive / Nebraska / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 64, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 6, 2009, 5:35 PM MDT for Deuel County, Keith County, Nebraska. It was in force for 40 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2009, 5:35 PM MDT (23:35 UTC)
- Expired
- Jun 6, 2009, 6:15 PM MDT
- In force
- 40 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
Counties Deuel County, NE, Keith County, NE
The radar
The North Platte radar (KLNX), 134 km from the middle of the area, began a volume at 23:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 5:44 PM MDT | HAIL 1 | 1 W Brule, NE | |
| Jun 6, 5:46 PM MDT | HAIL 1.25 | 1 Se Brule, NE | QUARTER TO HALF DOLLAR HAIL SIZE REPORTED |
| Jun 6, 5:50 PM MDT | HAIL 0.5 | Brule, NE | |
| Jun 6, 5:59 PM MDT | HAIL 1 | 5 W Ogallala, NE | |
| Jun 6, 5:59 PM MDT | HAIL 1.75 | 4 W Ogallala, NE | GOLF BALL SIZE HAIL WAS REPORTED COVERING INTERSTATE 80 AT MILE MARKER 122 JUST WEST OF OGALLALA. |
| Jun 6, 6:17 PM MDT | HAIL 0.5 | 7 E Ogallala, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 4:51 PM MDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.6 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 522 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 205 m²/s²
- 0-3 km storm-relative helicity
- 233 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLBF 062335 SVRLBF NEC049-101-070015- /O.NEW.KLBF.SV.W.0064.090606T2335Z-090607T0015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 535 PM MDT SAT JUN 6 2009 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN DEUEL COUNTY IN THE PANHANDLE OF NEBRASKA... THIS INCLUDES THE CITY OF BIG SPRINGS... WESTERN KEITH COUNTY IN SOUTHWEST NEBRASKA... THIS INCLUDES THE CITY OF OGALLALA... * UNTIL 615 PM MDT * AT 533 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR BIG SPRINGS...AND MOVING NORTHEAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... BRULE BY 545 PM MDT... 6 MILES SOUTHEAST OF LAKE VIEW CAMPGROUND BY 600 PM MDT... OGALLALA BY 605 PM MDT... 6 MILES NORTHWEST OF ROSCOE BY 615 PM MDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING QUARTER SIZED HAIL IN BIG SPRINGS. IF ON OR NEAR LAKE MCCONAUGHY...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT SATURDAY EVENING FOR WESTERN NEBRASKA. && LAT...LON 4130 10161 4103 10155 4100 10211 4121 10210 TIME...MOT...LOC 2334Z 243DEG 28KT 4107 10202 $$ BUTTLER
2 follow-up statements
000 WWUS53 KLBF 062347 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 647 PM CDT SAT JUN 6 2009 NEC049-062356- /O.CAN.KLBF.SV.W.0064.000000T0000Z-090607T0015Z/ DEUEL NE- 547 PM MDT SAT JUN 6 2009 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DEUEL COUNTY IS CANCELLED... THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD MOVED EAST OF DEUEL COUNTY AND NO LONGER POSED A THREAT TO DEUEL COUNTY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT SATURDAY EVENING FOR WESTERN NEBRASKA. LAT...LON 4102 10203 4122 10204 4130 10161 4103 10155 TIME...MOT...LOC 2346Z 245DEG 28KT 4109 10189 $$ NEC101-070015- /O.CON.KLBF.SV.W.0064.000000T0000Z-090607T0015Z/ KEITH NE- 547 PM MDT SAT JUN 6 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT FOR WESTERN KEITH COUNTY... AT 544 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL. THIS STORM WAS LOCATED NEAR BRULE...OR 9 MILES EAST OF BIG SPRINGS...MOVING NORTHEAST AT 35 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... HIGHWAY 26 MILE MARKER 140 AND 8 MILES SOUTHEAST OF LAKE VIEW CAMPGROUND BY 555 PM MDT... OGALLALA BY 605 PM MDT... KINGSLEY DAM...ROSCOE AND 6 MILES SOUTHEAST OF HIGHWAY 61 MILE MARKER 100 BY 610 PM MDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. IF ON OR NEAR LAKE MCCONAUGHY...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT SATURDAY EVENING FOR WESTERN NEBRASKA. && LAT...LON 4102 10203 4122 10204 4130 10161 4103 10155 TIME...MOT...LOC 2346Z 245DEG 28KT 4109 10189 $$ BUTTLER
000 WWUS53 KLBF 062357 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 557 PM MDT SAT JUN 6 2009 NEC101-070015- /O.CON.KLBF.SV.W.0064.000000T0000Z-090607T0015Z/ KEITH NE- 557 PM MDT SAT JUN 6 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT FOR WESTERN KEITH COUNTY... AT 553 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING LARGE HAIL UP TO THE SIZE OF GOLF BALLS. THIS STORM WAS LOCATED NEAR INTERSTATE 80 MILE MARKER 120...OR 6 MILES SOUTHWEST OF OGALLALA...MOVING NORTHEAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... OGALLALA BY 605 PM MDT... ROSCOE...KINGSLEY DAM AND 8 MILES SOUTHEAST OF HIGHWAY 61 MILE MARKER 100 BY 615 PM MDT... THIS STORM PRODUCED HALF DOLLAR SIZED HAIL 1 MILE SOUTHEAST OF BRULE AT 546 PM MDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT SATURDAY EVENING FOR WESTERN NEBRASKA. && LAT...LON 4102 10203 4122 10204 4130 10161 4103 10155 TIME...MOT...LOC 2356Z 247DEG 27KT 4110 10180 $$ BUTTLER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:02 PM MDT, 2 hours 33 minutes earlier.
Area forecast discussion, Jun 6, 3:02 PM MDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 402 PM CDT SAT JUN 6 2009 A COOL AND AT TIMES ACTIVE PATTERN SETTING UP FOR THE NEXT 7 DAYS... .SYNOPSIS... UPPER LOW LOCATED IN SRN ALBERTA CANADA WITH TROUGH EXTENDING SOUTH THROUGH WYOMING WITH SRN STREAM UPPER LOW LOCATED IN SRN NEVADA. SOMEWHAT LESS MOISTURE WITH 18Z U/A SOUNDING WITH 0.69 INCH. SFC FRONT EXTENDS FROM NEAR LNK NE WEST THROUGH HLC KS...THEN NW TO NEAR SNY AND THEN WEST OF CDR. MOISTURE POOLING NORTH OF FRONT WITH DEWPOINTS APPROACHING 60. ISOLATED TSTMS HAVE DEVELOPED IN THE WRN PNHDL WITHIN DRIER AIRMASS AND WEAK DISTURBANCE. .SHORT TERM DISCUSSION (TONIGHT THROUGH TUESDAY)... TONIGHT...THROUGH EARLY EVENING A CAPPING INVERSION WILL LIMIT SFC BASES STORMS TO AREAS WEST OF HWY 83. LATEST RUC13 INDICATES AS SFC DWPTS REACH TO NEAR 60 ACROSS WCTRL AND SWRN NEBR...SBCAPES TO RANGE FROM AROUND 2500 J/KG AND REMAIN SO TIL 03Z. 18Z NAM12 INDICATES A RATHER VIGOROUS WAVE DISTURBANCE TO DEVELOP TSTMS IN NERN CO AROUND 21Z AND BLOSSOM ACROSS WCTRL AND SWRN NEBR THROUGH THE EVENING...EVENTUALLY SPREADING INTO CNTRL NEBRASKA LATE TONIGHT. ANOTHER SCENARIO IS FOR A LINE OF STORMS TO DEVELOP AND MOVE INTO THE ERN PNHDL WITH STORMS TURNING ESE ACROSS WRN INTO CNTRL NEBR OVERNIGHT. LOOKING AT ABOUT A 40 PERCENT CHANCE OF STORMS. 0-6KM SHEAR 50-60 KTS FAVORABLE FOR ROTATING STORMS. A SLIGHT RISK OF SVR STORMS FOR ALL COUNTIES SOUTH OF HWYS 2 AND 91. SUNDAY/SUNDAY NIGHT...WILL BE A MUCH COOLER DAY FROM NEAR 55 NCTRL TO NEAR 60 SOUTHWEST. ALTHOUGH FRONT WILL SAG FURTHER SOUTH INTO KS...ADVANCING UPPER TROUGH SHOULD PROVIDE FOR BROAD ASCENT WITH SCT TO NUMEROUS SHOWERS AND STORMS DURING THE AFTN AND EVENING. MUCH SHOULD END AFTER MIDNIGHT. SEVERE RISK LOOKS UNLIKELY. MONDAY/MONDAY NIGHT...HIGH PRESURE WILL BUILD IN MONDAY BEHIND COLD FRONT. COOLER AIR BUT A RETURN TO SUNSHINE WILL SEE HIGHS REACHING MID 60S NCTRL TO NEAR 70 SOUTHWEST. FCST IS DRY ALSO FOR MONDAY. A FAIRLY STRONG DISTURBANCE IN FAST WESTERLIES ALOFT WILL BRING ANOTHER GOOD CHC FOR SHOWERS AND STORMS MONDAY NIGHT WITH ABOUT A 30 PERCENT CHC. TUESDAY/TUESDAY NIGHT...SFC LOW PRESSURE FROM TX PNHDL INTO ERN CO WILL TRANSPORT MOISTURE NORTH INTO NEBR WITH FAVORABLE CHCS FOR SHOWERS AND STORMS EACH PERIOD. HIGHS CONTINUED COOL IN THE UPPER 60S TO LOWER 70S. .LONG TERM DISCUSSION (WEDNESDAY THROUGH SATURDAY)... PERSISTENT FAST FLOW ACROSS THE CENTRAL PLAINS SUSTAINED WITH PERSISTENT TROUGH SWRN U.S. AND H5 LOBES ROTATING COUNTERCLOCKWISE FROM HUDSON BAY LOW. THIS PERSISTENT COOL PATTERN ALSO AGREED UPON BY GFS AND ECMWF. HIGHS WILL BE 5-10 DEGREES BELOW NORMAL WED AND THU AND STILL ABOUT 5 DEGREES BELOW NORMAL FRIDAY AND SATURDAY. && .HYDROLOGY... IF ANY ADDITIONAL CONVECTIVE SYSTEMS TONIGHT AND BEYOND SET UP...THERE WILL BE RUNOFF CONCERNS ESPECIALLY SRN HALF OF FA AND ALSO SRN HOLT COUNTY...WHERE 1 TO 3 INCHES WAS ESTIMATE TO HAVE FALLEN BY RADAR. .AVIATION... CEILINGS WILL BE A CHALLENGE INTO THE EVENING AS THE STRATUS ERODES TO THE EAST THEN RETURNS OVERNIGHT. MODELS ARE IN GOOD AGREEMENT WITH BOUNDARY LAYER MOISTURE LINGERING ACROSS THE NORTH TO INCLUDE THE KVTN TERMINAL AND REDEVELOPING INTO THE SOUTHWEST TONIGHT. CEILINGS WILL DROP THEN INTO LIFR FOR THE EARLY MORNING PERIOD. SUNDAY THE COLD FRONT MOVES SOUTH THAT MAY RESULT IN LOW CLOUDS THROUGHOUT THE DAY FOR WESTERN NEBRASKA BUT COULD LIFT INTO IFR TO MVFR CONDITIONS BEYOND 18Z. THE PROXIMITY TO THE FRONTAL BOUNDARY WILL LEAD TO THE REDEVELOPMENT OF THUNDERSTORMS THIS EVENING THAT WILL MOVE NORTHEAST BRINGING THE CHANCE FOR STORMS AT BOTH TERMINALS THROUGH MIDNIGHT. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...ROBERG LONG TERM...ROBERG AVIATION...KECK
Hazardous weather outlook, Jun 6, 2:33 PM MDT, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 333 PM CDT SAT JUN 6 2009 NEZ004>010-022>029-035>038-056>059-069>071-094-071000- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 333 PM CDT SAT JUN 6 2009 /233 PM MDT SAT JUN 6 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORM DEVELOPMENT FOR AREAS ALONG AND EAST OF THE PANHANDLE AND SOUTH OF HIGHWAY 2 FROM ANTIOCH IN SHERIDAN COUNTY TO DUNNING IN BLAINE COUNTY...THEN EAST TO BARTLETT IN WHEELER COUNTY. THE PRIMARY THREAT WILL BE LARGE HAIL ALTHOUGH ISOLATED TORNADOES WILL REMAIN POSSIBLE THROUGH EARLY EVENING. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FURTHER NORTH AND WEST ALTHOUGH THEY ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY THE FRONTAL SYSTEM IS FORECAST TO BEGIN SHIFTING SOUTH AND EAST THAT COULD REDUCE THE THREAT FOR SEVERE STORMS. THE EVENTUAL PLACEMENT OF THE FRONT DAILY WILL DETERMINE SEVERE POTENTIAL THROUGH MONDAY. OTHERWISE...GENERAL THUNDERSTORM DEVELOPMENT CAN BE EXPECTED EACH DAY THROUGH FRIDAY ACROSS PORTIONS OF THE OUTLOOK AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN AREAS EAST OF THE PANHANDLE AND SOUTH OF HIGHWAY 2 FROM ANTIOCH TO DUNNING...THEN EAST TO THE BARTLETT AREA UNTIL MIDNIGHT CDT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE KECK
In the hours before
Local storm report, Jun 6, 4:52 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
552 PM CDT SAT JUN 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL 6 SE WHITMAN 41.98N 101.45W
06/06/2009 E1.25 INCH GRANT NE PUBLIC
QUARTER TO HALF DOLLAR HAIL LASTED ABOUT 10 MINUTES
&&
TKECKLocal storm report, Jun 6, 5:22 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
622 PM CDT SAT JUN 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM HAIL 3 S MULLEN 42.00N 101.04W
06/06/2009 M1.75 INCH HOOKER NE TRAINED SPOTTER
&&
JSWEETLocal storm report, Jun 6, 5:24 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
624 PM CDT SAT JUN 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL 3 SW MULLEN 42.01N 101.08W
06/06/2009 M1.75 INCH HOOKER NE NWS EMPLOYEE
&&
TKECKLocal storm report, Jun 6, 5:25 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
625 PM CDT SAT JUN 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM HAIL 3 S MULLEN 42.00N 101.04W
06/06/2009 M1.75 INCH HOOKER NE NWS EMPLOYEE
&&
TKECKLocal storm report, Jun 6, 5:26 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
626 PM CDT SAT JUN 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM HAIL 4 W BIG SPRINGS 41.06N 102.15W
06/06/2009 E0.50 INCH DEUEL NE CO-OP OBSERVER
&&
TKECKLocal storm report, Jun 6, 5:33 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
633 PM CDT SAT JUN 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM HAIL BIG SPRINGS 41.06N 102.07W
06/06/2009 E1.00 INCH DEUEL NE PUBLIC
&&
TKECKThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 6:14 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 46 min |
| Jun 5, 6:16 PM MDT | Tornado Warning | LBF | Cherry, Grant | 44 min |
| Jun 5, 6:29 PM MDT | Severe Thunderstorm Warning | LBF | Garden, Sheridan | 46 min |
| Jun 5, 6:53 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 52 min |
| Jun 5, 6:54 PM MDT | Tornado Warning | LBF | Grant, Hooker | 36 min |
| Jun 5, 6:59 PM MDT | Tornado Warning | LBF | Garden, Grant | 46 min |
| Jun 5, 7:28 PM MDT | Tornado Warning | LBF | Hooker | 47 min |
| Jun 5, 7:36 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Cherry, Thomas | 39 min |
| Jun 5, 7:44 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Keith | 46 min |
| Jun 5, 8:05 PM MDT | Tornado Warning | LBF | Garden | 40 min |
| Jun 5, 8:45 PM MDT | Tornado Warning | LBF | Garden | 45 min |
| Jun 5, 8:56 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Keith, Lincoln | 49 min |
| Jun 5, 9:28 PM MDT | Tornado Warning | LBF | Deuel, Garden, Keith | 47 min |
| Jun 5, 9:45 PM MDT | Tornado Warning | LBF | Keith, Lincoln | 45 min |
| Jun 5, 9:51 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 39 min |
| Jun 5, 9:59 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer | 46 min |
| Jun 5, 10:12 PM MDT | Tornado Warning | LBF | Lincoln | 48 min |
| Jun 5, 10:20 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 55 min |
| Jun 5, 10:25 PM MDT | Tornado Warning | LBF | Keith, Lincoln | 50 min |
| Jun 5, 10:57 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 48 min |
| Jun 6, 12:02 AM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 58 min |
| Jun 6, 4:03 PM MDT | Severe Thunderstorm Warning | LBF | Grant | 57 min |
| Jun 6, 4:17 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 48 min |
| Jun 6, 4:39 PM MDT | Tornado Warning | LBF | Grant, Hooker | 36 min |
| Jun 6, 5:13 PM MDT | Tornado Warning | LBF | Hooker | 47 min |
| Jun 6, 5:47 PM MDT | Tornado Warning | LBF | Hooker, Thomas | 43 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.